# SDR TWAA0102414

- Difficulty date: February 4, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND HEAVY CORROSION ON NUMBER 3 CHAIR TRACK, LBL 22 INCHES, STA 1088 TO 1308.  REMOVED AND REPLACED CHAIR TRACK WITH STOCK PART AT STA 1088 TO 1308.  SPLICED NEW TRACK AT STA 1088 PER SRM 53-05, FIG 4F.
